[Follow Ups] [Post Followup] [Our Discussion Forum]

Posted by Lilly from ? ( on Friday, November 15, 2002 at 11:45AM :

In Reply to: Lils posted by Stella from ? ( on Thursday, November 14, 2002 at 9:40PM :

So, Stella, the yellow color of her skin could be due to jaundice, which can happen after a bone marrow transplant... ask someone in the hospital about that. It's not so good if she has jaundice - it could be a sign of acute graft vs. host disease. But I don't know much about bone marrow transplants or chemo, so perhaps it's not jaundice. Oh, jaundice is a sign of liver dysfunction, &, in this case, could be a sign of graft vs. host disease. (Jaundice can be caused by a lot of things that affect liver function, such as severe hepatitis, injested toxins that affect the liver, etc.). & I think mouth sores could be due to the chemo.

-- Lilly
-- signature .

Follow Ups:

Post a Followup

E-Mail: ( default )
Optional Link ( default )
Optional Image Link ( default )

This board is powered by the Mr. Fong Device from Cyberarmy.com